... feet/ankles-muscle spasms, and tingling/pins&needles/prickly sensations all over my body, especially my arms and legs. It's been 5 weeks since being off Crestor. Am afraid to take simvastatin due to above serious side effects. anyone else have these side effects?
My dr has put me on simvastatin as I had to stop Crestor 5mg, after a month of edema-swelling of?
- 14 Jun 2014 by Pigletsmama
- 14 June 2014
- crestor, peripheral neuropathy, muscle spasm, simvastatin, edema, swelling, muscle, tingling
Added 14 Jun 2014:
The constant tingling/pins&needles/prickly sensations bother me the most and was the only symptom that did not go away after stopping Crestor. Has anyone else had this with statins. Is it neuropathy, does it have a name?
While on statins make sure your Dr does lab work every few months to check your liver and kidney enzymes as statins can damage muscles. I don't know if the medicine would be causing your tingly pin pricks, but I do have neuropathy and I experience those, but its not from any medication I take. As for the statins I refuse to take statins due to the muscle damage they can cause. Do research on statins. We are our own best advocate.
I hope you feel better soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2011 • 3 answers
Posted 16 Feb 2012 • 1 answer
Peripheral Neuropathy - I have terrible burning in my arms and tingling and twitching legs. Is this?
Posted 24 Oct 2014 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 10 Nov 2016 • 1 answer